A perturbation characterization of compactness of self-adjoint operators
Publication in refereed journal


Times Cited
Web of Science0WOS source URL (as at 17/11/2020) Click here for the latest count
Altmetrics Information
.

Other information
AbstractA characterization of compactness of a given self-adjoint bounded operator A on a separable infinite-dimensional Hilbert space is established in terms of the spectrum of perturbations. An example is presented to show that without separability, the perturbation condition, which is always necessary, is not sufficient. For non-separable spaces, another condition on the self-adjoint operator A, which is necessary and sufficient for the perturbation, is given.
All Author(s) ListRadjavi H, Tam PK, Tan KK
Journal nameStudia Mathematica
Year2003
Month1
Day1
Volume Number158
Issue Number3
PublisherPOLISH ACAD SCIENCES INST MATHEMATICS
Pages199 - 205
ISSN0039-3223
LanguagesEnglish-United Kingdom
Keywordscompact operator; self-adjoint; spectrum
Web of Science Subject CategoriesMathematics; MATHEMATICS

Last updated on 2020-17-11 at 23:54